# SDR MWEA00735

- Difficulty date: August 14, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 591014329
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CORROSION AROUND NUTPLATE HOLES ON FLOOR SEAT TRACK NR 4 BETWEEN STATION 218 AND STATION 256.  REMOVED AND REPLACED SEAT TRACK.  (M)
